Home > Groups > Humira and Ovarian Cancer > I have drug induce ovarian cancer from humira and ...

I have drug induce ovarian cancer from humira and ...

  • I have drug induce ovarian cancer from humira and drug induced lupus erythimous from taking humira

    Post created 2 months 3 weeks ago

Comments

  • Jessica,

    Jessica,

    You are absolutely right this medication can caused serious adverse reaction one of them is cancer. Jessica, the doctor who prescribed this medication, was to informed you of the black box warning. If he or she did not, you have a lawsuit on your hand.

    Lupus erthimous has four main types of disorders, drug induced is one of them.

    2 months 1 week ago

  • Heavenly Creator, with your

    Heavenly Creator, with your permission, may I've be given spiritual wisdom when dealing with those who has health problems

    Hello Jessica,

    My name is Sharon better known as Sha.

    With your permission I would like to tell you a little about me. I am a naturopathic specialist, whose agenda is to recommend/prescribed/suggest alternative solutions, to prescriptive medication.

    Our bodies was not meant to be consumed with man made chemicals, but with natural alternatives. Our Creator is the power of all healing process thru vegetables, fruits and fibers, spices, and nuts.

    Condition of concern: Humira Ovarian Cancer

    Healing solutions:

    Source of nutrients:

    Again, the choice is yours, give me a chance you might just like it(smile)

    Thank you for the attention you have given me

    2 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes